# SDR SWIA202163325

- Difficulty date: October 2, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR CROSSBEAM CAP FS 589, LBL9 TO LBL 27 HAS ELONGATED FASTENER HOLE.   (C CHECK RO 12/28/2021)   REPLACED FS589 CROSSBEAM CAP BETWEEN LBL9 & LBL27 IAW CRJ200 SRM 51-40-11, 51-42-06, & 51-42-21 AND MHIRJ REO 601R-53-61-7745 REV-- DATED 2021-11-15.. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
